It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 1 - 20 of 109 for hoarseness. (0.001 seconds)


... and it led to increased use of the rescue inhaler. So my dose got upped and the hoarseness is back. It is still less than I was taking with the Advair, but apparently still enough to cause the hoarseness. ... (22 replies)
... I have heard that the dry powder inhalers are more likely to cause hoarseness because the powder can settle on the vocal cords. ... (22 replies)
... The Flovent was fine for my hoarseness at a low dosage, but then my asthma flared. Now I'm on a higher dose of Flovent and the asthma is ok, but the voice sucks. ... (22 replies)

... I think if I'm only on 200 mcg per day of steroid, hoarseness doesn't happen to me, but that dosage isn't quite enough. Still, maybe the increase in asthma symptoms is worth it to have my voice work. ... (22 replies)
... Hi, just thought I'd update you. I (finally) got switched to Asmanex, which is a steroid only, and I'm already kicking myself for putting up with Advair for 3 months! No hoarseness, stomach is improving, and thus far asthma control is just as good. (22 replies)
... My doc dropped my Advair due to the recent health warnings and put me on Spiriva (tiotropium bromide - not a steroid). Now, I only have to use a rescue inhaler maybe twice a month where on the advair I was using it daily, so there is an improvement. Oh, and no more hoarseness! :) (22 replies)
... Thanks for the responses :) It is not reflux. It is not because I'm using the inhaler improperly (and I've used both the diskus and the HFA Advair preps). It really is the Advair and I want off of it. Since the Azmacort did not have this effect on me, I was hoping there is another med that would work for the asthma but not cause the voice issues. I'm going to try... (22 replies)
... Just thought I would pass this along and hope it helps others. I was off Advair for about six months and my voice returned. Unfortunately, my MD thought it would be best to go back on Advair and immediately I developed the famous hoarseness. For the past week I have been coating my mouth and throat with honey prior to using Advair. I throughly rinse and gargle afterwards... (0 replies)
... I, too was on Advair for a number of years. Not only did it cause hoarseness but also heart palpitations (due to the Serevent component). The corticosteroids all affect me in one way or another. I feel they make the asthma symptoms worse. I've taken myself off everything except Albuterol as needed. I feel so much better in many ways but the symptoms do persist and I pray... (14 replies)
... I had chronic hoarseness for over two years! The ENT never found anything so he said it was idopathic, basically he didn't know what caused it. ... (12 replies)
... I've definitely had issues with hoarseness, but never vision problems. I haven't had issues with hoarseness recently though. ... (7 replies)
... I don't think I have acid reflux but I'm not sure. I have had chronic hoarseness for the past two years. I tried a medication for acid reflux which never changed the hoarseness. I never felt any different while taking the medication. ... (6 replies)
... Are you sure the hoarseness is just from the Advair? ... (6 replies)
... ence, I'm an adult, but I will never give up my Flovent, it makes such a difference to my breathing. And I really don't notice any side effects, except a little hoarseness when I needed to be on a very high dose. ... (2 replies)
... Hi, sorry you're up against all this. I've also had trouble with my asthma medicines. The thing about Symbicort is that it is two medications in one. One of them is an inhaled steroid. This is probably the cause of your hoarseness. All inhaled steroids can potentially cause hoarseness, but some people do better on one than on another. Also, rinsing the mouth... (1 replies)
... Hoarseness too is a symptom of asthma, acid reflux, etc. What kind of doctor did you see? (13 replies)
... been reports of candida laryngitis in patients on inhaled steroids. See your doctor to see if this may be the cause of your hoarseness. For that matter, chronic hoarseness should always be evaluated by a doctor as there are other causes that may require medical attention. ... (5 replies)
... I've been on 50/250 for 3+ years and have lost weight because I am now able to be more active. As for the hoarseness, I gargle with listerine after each dose, no more hoarseness. (21 replies)
... You should notice the hoarseness going away within a week or so, and it should be fully gone within a month. ... (8 replies)
... It's more than likely the Breo. Curious what you take during colds? I was on it for a few months last year.....i ended up with sinus issues, extreme hoarseness, candida down my esophagus, gastritis caused by candida, spasming pains down my throat, and whatever else....all since starting Breo. It did, however, seem to have a good effect on my asthma. **Yes, I water... (1 replies)


Associated Tags: asthma, inhalers, symbicort

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 03:39 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!